Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Alopecia medications - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Hair Loss
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   i have alopecia
Doctor :   Hi,
User :   hello iam loosing all my hair because i have alopecia
User :   do u have any medicine
Doctor :   May i know your age ?
Doctor :   Also your gender and occupation ?
User :   iam a 13 year old
User :   female
Doctor :   Ok, About how much of hair do you loose per day ?
User :   like few
User :   hair comes out
Doctor :   Is there any other problem in the hairs other than shedding ? like loss of lusture, any infection , dandruff ?
User :   no just hair are you based in india?
Doctor :   Yes
User :   im just getting bald patches
User :   can u send the medicine to uk
User :   ?
Doctor :   I am sorry i can advice the medicine , but cannot send it to you
User :   yh what is the medicine
Doctor :   iam sure that the medicine i am going to name is available in too
User :   what is the medicine called
Doctor :   Its Topical MINOXIDIL 5 %sulution
User :   thank u do they sell dat in
Doctor :   and also you have to take protien powder supplements which do contain keratin
Doctor :   yes, both are available ...
Doctor :   in*
User :   is the protein powdern a vitamin
Doctor :   no , its a protien
User :   how do i use both
User :   the protein and topical
Doctor :   the MINOXIDIL is to be applied on the scalp and the protein powder consumed with milk , there will be detailed instructions in the product information leaflet
User :   so u u drink the protein
Doctor :   yes,
User :   how long will it take for my hair to grow
Doctor :   depends on how much you have lost
User :   is the minoxidil for men
Doctor :   and likely not more than 3 to 4 months
Doctor :   its for both sexes
User :   do u think i will loose all my hair because i lost all at the front
Doctor :   no, its normal for one to loose at your age
Doctor :   and stress like exams , tensions all increase the fall
Doctor :   do not worry
User :   ok thank u FOR UR ADVICE
User :   THANK U
User :   BYE
Doctor :   you will gain them normally after some years
Doctor :   You are welcome
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor